# SDR A6WA201040918

- Difficulty date: November 14, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (ACFT SIDE) HAS 3 GOUGED LUGS.  REMOVED 3EA GOUGES ON PAX DOOR HINGE (ACFT SIDE) LUGS IAW REO 601R-53-21-814, REV NC TREATED AREAS IAW SRM 51-21-16.
